A blur–but the last 2 years since I’ve had this major decline with my depression that everything has just become a huge blur. My memory struggles to recover facts and I have a problem getting things pulled out of my memory. It has caused a lot of problems with work, I was working as a nursing assistant and I could start to feel things were not going quite right. I called people by the wrong names and I could not recall details. I am not really sure. “How do you in your mind decide if it is your illness or medication causing the symptoms?” That is a really good question. It is maybe almost like half and half. I don’t know if it is the medication that isn’t working well or is the depression getting worse. I feel like I’m not able to perform as well. I feel really cloudy a lot of the time. Kind of like the picture with sleeping all the time, you just kind of feel dazed over all the time. You aren’t anxious or depressed but things just seem so numb and sedated. [This photo is] just showing how severe the side effects of the medication can really be. It points out in detail that it just can severely blur things and send you off into a daze.